# SDR F3LA200100137

- Difficulty date: December 15, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,044 hours, 32,604 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Collar
- Part number: 69518383
- Part serial: 97179463
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED LT. MLG BELLCRANK RETAINING COLLAR CORRODED.  REPLACED RETAINING COLLAR PER MM 32-32-31.
